# SDR USAA2010062991304

- Difficulty date: June 4, 2010
- Submitted: June 29, 2010
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 33,126 hours, 17,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: D53111410202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S4 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON ANGLE AT FR16, Y50.  REPLACED ANGLE AT FR16, Y50 IAW A319 SRM 51-75-12.
